# SDR UIEA2020101702268

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING FILLER PORT ADAPTER CUTOUT FAYING SURFACE AT WING UPPER AND LOWER SKIN IS CORRODED.  REMOVED CORROSION FROM LT OVERWING FILL PORT AND FOUND OUT OF LIMITS, IAW B767 SRM 57-20-01-1A-1.  REPAIRED LT OVERWING FILL PORT, IAW FAS EA 20026 REV IR.  TOPCOAT TO BE APPLIED ON Q2031 PAINT TASK.
